# SDR TWAA9807602

- Difficulty date: May 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110HM
- Make and model: Doug DC-9-83
- Aircraft serial: 49787
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PBI - FLT 396 - EGRESS LIGHT REPORTED NOT ILLUMINATED AT ROW 23.  REPAIRED WIRING AND REPLACED ONE LAMP.  (M)
